# SDR 2021FA0000101

- Difficulty date: April 12, 2021
- Submitted: April 12, 2021
- Operation: General aviation
- Aircraft: N8350Z
- Make and model: Piper PA-34-220T
- Aircraft serial: 348133034
- Aircraft time: 6,435 hours
- Engine: Cont TSIO360KB
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: 4520334
- Condition: Sheared
- Location: Nlg Downlock
- Part time: 6,435 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

FAILURE OF THE NOSE GEAR DOWN-LOCK LINK ASSEMBLY, CAUSING A NOSE LANDING GEAR COLLAPSE, AND A DUAL ENGINE PROPELLER STRIKE. THE NOSE GEAR DOWN-LOCK LINK ASSEMBLY BENT, AND THEN SHEARED AT THE ADJUSTABLE ROD END.
